MAUDE Adverse Event Report: CONTEGO MEDICAL INC. NEUROGUARD IEP SYSTEM; CAROTID STENT SYSTEM

CONTEGO MEDICAL INC. NEUROGUARD IEP SYSTEM; CAROTID STENT SYSTEM
Model Number NG-0740-140-2
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were no patient injuries, sequelae or adverse events.
 
Event or Problem Description
During a carotid artery stenting procedure, the physician experienced inconsistent deployment of the neuroguard filter.While no adverse clinical outcome was reported, a possible potential performance variation was experienced.The neuroguard filter did not fully open upon retraction of the outer sheath and full actuation of the filter wheel, resulting in incomplete filter apposition until after partial or full stent deployment.It should be noted that a distal primary filter is required to be in place as per the ifu.The contego filter opening challenges could lead to minor procedural delays, device removal, or the need to use alternative stents.No adverse patient outcomes were reported, and are not anticipated.

Brand Name
NEUROGUARD IEP SYSTEM
Common Device Name
CAROTID STENT SYSTEM
Manufacturer (Section D)
CONTEGO MEDICAL INC.
3801 lake boone trail
suite 100
raleigh NC 27607
Manufacturer Contact
james clossick
3801 lake boone trail, suite 100
raleigh, NC 27607
3056071708
MDR Report Key22613488
Report Number3011471056-2025-00037
Device Sequence Number17489031
Product Code NIM
UDI-Device Identifier00851616007613
UDI-Public00851616007613
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P240009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNG-0740-140-2
Device Catalogue NumberNG-0740-140-2
Device Lot NumberZ2460766A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0131-2026
Patient Sequence Number1
Patient SexUnknown